- This topic has 2 replies, 2 voices, and was last updated 2 years, 11 months ago by .
- You must be logged in to reply to this topic.
Hi Dr. Dianna, I started parasym plus almost 3 weeks ago (I take 2 a day). I am seeing improvement in my digestion (motility, bloat, bms, etc.). I started parasym plus mainly to address digestive issues (I have had horrible digestive issues for a year and half now). I have gone through the whole gambit, been diagnosed and treated for Sibo, Candida, Endometriosis, and mthfr mutation. And I still was having digestive issues. After doing research on acetylcholine I came across your product and felt like it might address my digestion from a different angle, the issue of the vagus nerve ( I have been diagnosed with “disautonomia” in the past, and had CRPS for 5 years).
That being said, I feel like parasym plus has been helping in terms of digestion, BUT it makes me feel tired, dissociated, and brain fog/ trouble concentrating. I know that choline is supposed to have the opposite effect. I was wondering if this is ‘normal’ (have you seen this before)? Will these groggy/foggy effects eventually wear off as my body adjusts? Or is this a sign that this supplement might not be right for my body?
Hi and welcome! What you want to consider is if something you are taking in addition to Parasym Plus may be working against you, or if normalizing these levels means you don’t need other medications/supplements (that may now be working against you). I’m SO GLAD it is helping your GI tract!
It took us a while to realize that the dry eyes and huge pupils were also going away! Big hug…
Thank you for your reply. I have been on Wellbutrin for a while; could this be something that might be ‘working against me’ now that I am starting to normalize my acetylcholine levels? Could taking it now that I’m taking the Parasym Plus be cause this foggy feeling?
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross